# SDR RAIA950936

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89737527A
- Condition: Faulty
- Location: Lt Engine
- Part time: 9,086 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MRY - FLT NR 4790 - LEFT ENGINE LOW TORQUE.  MAINTENANCE REPLACED LEFT ENGINE FUEL CONTROL UNIT.  GROUND RUNS REVEALED NORMAL TORQUE INDICATION.  (M)
